# SDR FDEA200901290395

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8322
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CREASE BEAM WEB SKIN CORRODED AT STA 740.  REMOVED AND REPLACED CREASE BEAM WEB IAW SRM 53-30-15 AND 51-40-02.  THIS IS A MAJOR 'A' REPAIR NO FOLLOW-UP INSPECTION REQUIRED.
